The Stacks Project


Bibliography item: Kabele

authorKabele, Thomas
titleRegularity conditions in nonnoetherian rings
year1971
typearticle
journalTrans. Amer. Math. Soc.
volume155
pages363–374
fjournalTransactions of the American Mathematical Society

BibTeX code

You can use the following code to cite this item yourself.

@article{Kabele,
  author = {Kabele, Thomas},
  title = {Regularity conditions in nonnoetherian rings},
  year = {1971},
  journal = {Trans. Amer. Math. Soc.},
  volume = {155},
  pages = {363--374},
  fjournal = {Transactions of the American Mathematical Society},
}